Acta Mathematica Vietnamica

CURRENT ISSUE


 

RECENT ISSUES

Volume 42, 2017

Volume 41, 2016

Volume 40, 2015

Volume 39, 2014

Volume 38, 2013


 

 
mod_vvisit_countermod_vvisit_countermod_vvisit_countermod_vvisit_countermod_vvisit_countermod_vvisit_countermod_vvisit_countermod_vvisit_countermod_vvisit_counter

Vol. 39 No. 4, 2014

Print

Special Issue: Quantum Topology and Hyperbolic Geometry
Issue Editors: Anna Beliakova, Stavros Garoufalidis, The Khoi Vu

Trace as an Alternative Decategorification Functor
Anna Beliakova, Zaur Guliyev, Kazuo Habiro, Aaron D. Lauda

425

Non Semi-Simple sl(2) Quantum Invariants, Spin Case
Christian Blanchet, Francesco Costantino, Nathan Geer, Bertrand Patureau-Mirand

481

A Survey on the Turaev Genus of Knots
Abhijit Champanerkar, Ilya Kofman

497

Deformations of nilHecke Algebras
Benjamin Cooper

515

A Generating Series for Murakami-Ohtsuki-Yamada Graph Evaluations
Stavros Garoufalidis, Roland van der Veen

529

Recurrent Sequences of Polynomials in Three-Dimensional Topology
Stavros Garoufalidis

541

On the Degree of the Colored Jones Polynomial
Efstratia Kalfagianni, Christine Ruey Shan Lee

549

Euler’s Beta Function and Pentagon Relations
Rinat Kashaev

561

Twisted Alexander Polynomials and Ideal Points Giving Seifert Surfaces
Takahiro Kitayama

567

Local Systems on Configuration Spaces, KZ Connections and Conformal Blocks
Toshitake Kohno

575

Taut Foliations, Left-Orderability, and Cyclic Branched Covers
Cameron Gordon, Tye Lidman

599

Bounds of Hausdorff Measures of Tame Sets
Ta Le Loi, Phan Phien

637

The Colored Jones Polynomial, the Chern–Simons Invariant, and the Reidemeister Torsion of a Twice–Iterated Torus Knot
Hitoshi Murakami

649

You are here: Home No. 4